# SDR SIMA20150611001

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 31,748 hours, 28,173 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX630962
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD LO QTY ON EICAS.  HYD 1 FLUID LEVEL AT ZERO.  R & R E1 EDP IAW AMM 29-10-03.  OPERATIONS & LEAK CHECKED GOOD.
